# SDR UPS805315

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45895
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trigger
- Condition: Not Locked
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 25K AT 340IAS, NOSE GEAR DOOR POSSIBLY FELL OPEN, CONFIRMED BY LOUD COCKPIT NOISE AND VIBRATION.  IMMEDIATELY DECLARED AN EMERGENCY AND RAN GEAR DOOR UNLOCKED CHECKLIST IN THE QRH.  RECTIFIED THE PROBLEM.  NOSE GEAR LINK RELEASE TRIGGER WAS NOT FULLY LOCKED.
